MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 NICORE NITINOL GUIDEWIRE

C.R. BARD INC. (COVINGTON) -1018233 NICORE NITINOL GUIDEWIRE
Catalog Number 150NSA35
Medical Device Problem Codes Flaked (1246); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guidewire was sold by the company to (b)(6) hospital in (b)(6) on (b)(6) 2025.On (b)(6) 2025, when (b)(6) hospital was using the guide wire, they opened the packaging, took out the guide wire, and found that the tip of the guide wire was split.That day, the hospital contacted the company and also provided detailed information to the company on (b)(6) 2025.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown.Visual evaluation noted received nitinol guidewire.The coating was detached from the guidewire.Also received one photo sample that shows tip of guidewire with guidewire exposed and coating is flaking off.Labeling was found to be adequate.Dhr review did not show any problems or conditions that would have contributed to the reported event.Correction: d,e,f,h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
NICORE NITINOL GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22853454
Report Number1018233-2025-06924
Device Sequence Number12867133
Product Code EZB
UDI-Device Identifier00801741051500
UDI-Public(01)00801741051500(11)240523(17)290228(10)NGJQ0964
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150NSA35
Device Lot NumberNGJQ0964
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown